The divisor problem for arithmetic progressions
Acta Arithmetica, Tome 45 (1985) no. 3, pp. 273-277
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Friedlander 1 ; Henryk Iwaniec 1
@article{10_4064_aa_45_3_273_277,
author = {J. Friedlander and Henryk Iwaniec},
title = {The divisor problem for arithmetic progressions},
journal = {Acta Arithmetica},
pages = {273--277},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/aa-45-3-273-277},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-273-277/}
}
TY - JOUR AU - J. Friedlander AU - Henryk Iwaniec TI - The divisor problem for arithmetic progressions JO - Acta Arithmetica PY - 1985 SP - 273 EP - 277 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-273-277/ DO - 10.4064/aa-45-3-273-277 LA - en ID - 10_4064_aa_45_3_273_277 ER -
J. Friedlander; Henryk Iwaniec. The divisor problem for arithmetic progressions. Acta Arithmetica, Tome 45 (1985) no. 3, pp. 273-277. doi: 10.4064/aa-45-3-273-277
Cité par Sources :